# SDR VJ970070

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND FORWARD CARGO COMPARTMENT LONGERON 29R END FITTING CAP CRACKED AT STATION 580 APPROXIMATELY 2 INCHES LONG.  REMOVED FASTENERS, REMOVED CRACKED END CAP FITTING DRILLED NEW FITTING, TREATED AND INSTALLED IAW DC-9 SRM 51-10-4, 51-30-0, 51-10-3.  (M)
